# SDR SWAA2022022202564

- Difficulty date: May 29, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E BELOW #8 SPOILER ACTUATOR; WIGGLE PLATE IS CRACKED. / REMOVED AND REPLACED R/H WING T/E BELOW #8 SPOILER ACTUATOR WAFFLE PLATE IAW SRM 51-40-02-0G-0 AND BOEING DWG 115A3700 SHT 6 REV: B.
